# SDR AALA20101216LGW01

- Difficulty date: December 16, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 36,246 hours, 4,451 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 81020911
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: J, A

## Discrepancy

PEK - CREW REPORTED FUMES IN CABIN WITH ASSOCIATED SMOKE DETECTOR AUDIBLE ALERTS FROM MAIN DECK AND FLIGHT DECK SEVERAL TIMES.  LEFT HAND PACK FAILURE AND ASSOCIATED WARNING.  EMERGENCY DECLARED FLIGHT RETURNED PEK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED AIR CYCLE MACHINE AND FLOW CONTROL VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION (CLOSED)
